can the experts help me?? :(

OK, basically i took Kelly’s advice (Hi Kelly :angel ) and booked myself in with a private derm at the Bupa hospital in Bushey in the hope of getting Accutane prescribed!
Iv tried everything on the face of the planet, from Herbals, B5, Creams, Antibiotics to Lasers! and nothings really worked…
so Accutane is really my last hope..
I dont have Cystic acne, but its Presistant, i get white heads and pastuls and they always leave my skin Red..
I used to think that the redness was due to Rosace, but i was wrong.
When i was on the Cepphalexine antibiotics, they cleared my skin up and the redness was beginning to fade untill i stopped the antis.. What i realised was that the Cephalexins job is to kill the acne bacteria, hence no acne and red marks fading, so it must be acne and not rosacea….
anyway, what i want is some help, please

Im not really prepered and dont know what to expect… I understand the acne usually gets worse b4 it gets better….
but im kind of confused.. if Accutane kills the sebum glands, then the acne bacteria is still there under the skin right? so does that mean that my skin will still be red due to the acne still being there? or does accutane clear that up too?

i want to quote something mod said once:

Can acne leave the skin just red, like acne bacteria just sitting under the skin?

yes it’s called dermite seborhéique in french, basically it means inflammation of the skin caused by sebum (oil) People with very white sensitive oily skin get it very often. And there’s nothing you can do about (except roaacutane) but it shouldn’t be used to treat only this but severe acne

Thats what got me thinking…
As i said b4, my acne isnt Severe, its Moderate but consistant and non responsive to most things.. so basically i want to know what i could expect from accutane?

thank u so much 4 the help every1 in advance

Related Acne Archive Posts & Questions

11 thoughts on “can the experts help me?? :(

  1. these days i cant even shave proerly cos my face is so uneven and it hurts…
    im sick and tired, i may not have “SEVERE” acne but its SEVERE to me… its getting me down, i feel depressed and i hate myself sometimes because of all this shit
    so i really dont want people telling me i shouldnt take it cos i dont have severe acne… cos to me I DO, I DO have severe acne and its ruining the best years of my life

  2. I totally understand what you’re saying,Pure.You sound like me! :wink Just tell the derm how much your skin upsets you,and that you’re sick of the breakouts and flare-ups.All you can do is try it,yeah?I don’t really think the accutane does anything for the red marks you already have but it will prevent future ones by clearing up the acne.Also i find that the spots i have now do heal up quicker and better because of the accutane.Good luck! 🙂

  3. kelly..i have sum question, can u help?

    what is ur acne like? i mean how bad is it?
    how long have u been on accutane?
    what dosage?
    and what imrovements are u seeing?

    thanks kell

  4. My skin sounds somewhat similar to yours purepersian. I have very persistant acne and in some cases quite severe, though recently it just is always there. I also have bad skin in general (large pores/blackheads) and had done everything under the sun.

    Accutane worked somewhat for me, but like I said, my acne is very persistant. While I was on it, I had very dry lips (they cracked constantly + it was winter) and my skin would shed itself constantly. I think I might have actually taken too much Accutane, but then I wonder when I lowered the dose towards the end why my acne began coming back after three weeks of being off it?

  5. Hi Pure 🙂
    I’m just about to start the second course of accutane.
    I was on 30mg for 4 months and 50mg for 2 months for my first course.I really don’t think i was on a high enough dosage as that is not my full dosage,so this time i will be on full dosage;40mg as and initial dosage for 4 weeks and 60mg for 4 months.
    My acne sounds like yours.Not severe,i suppose mild/moderate.
    I think the first course of accutane did improve my skin somewhat so i hope the second course will completely clear it 😀

  6. one thing i have to tell you, if you will take roaccutane (PLZ FINISH YR COURSE)
    coz i started it 2, 3 years ago for 3 months and stopped and now im on my 5th month (planning to finish the course hopefully)
    well, how a doc explained it to me is that accutane chokes the sebum glands, so if you choke them enough (finish the whole course) they are very unlikely to start up again, but if you choke them for a while and discontinue, they will grow strong again…(know the explanation is poor)
    BUT i have to tell you that Roaccutane clears everything in the skin EVENTUALLY, redness yes, but not old and deep scars, but overall it DOES make yr skin look a lot better (THAT”S BESIDE curing yr acne) yr skin will look better everyday (but that’s after you finish a good dose) for me second time i started clearing after the 2nd month, the first month u could breakout more, it all depends on yr skin though, everybody is different…
    best of luck, and be patient the first couple of months + use sth to assist accutane in the first 2 months at least…
    Lubna

  7. thanks u both
    Lubna.. how bad was your acne?

    What dosage do u think is right for me? should i start on a low dose or go for the full amount?
    what u think is best?
    i mean my acne is mild to moderate, its really red and sometimes i get inflamed under skin spots that dont turn into white heads
    i dont really get cysts, maybe a really small cyst every other week or every month

  8. Hello persian,
    well, my acne was cystic but not too much( i mean it was bad acne but not in a big number, it would come and go with the period monthly), but the derm said since it’s cystic, it’ll keep leaving marks on my face and i have to take accutane.
    from what i know is that roaccutane is often prescribed for cystic acne more than yr case (i’ve seen yr pics) but again that’s only up to a derm to decide…
    well, im on 40 mg per day now, i recommened u start with a low dose then go up when u find yrself adapting well w the side effects and stuff
    and general rule (the bigger the dose, the more severe the side effects are)
    most important (a derm has to approve what you take) coz really some bodies just cannot tolerate tane. do yr blood tests (liver function) and follow up with the doc, eventually you will get very good results hopefully…
    ( I personnaly do not recommend u exceed 40) and since it’s yr first time, you will respond well even to the low dose…
    all the best… 🙂 🙂 🙂

  9. Well,i didn’t do too well with the low dose the first time as you know,so i’m not really sure.I’m hoping with the higher dosage it’s going to be better but then again you might be fine with a lower dosage.Your derm will tell you,i suppose.Good luck,Pure 🙂 When’s the appointment again?

  10. thanks a lot
    well the appointment is on the 27th on thi month!!
    im doing the acne cure, so maybe i wont even need the tane, but we shall see what happens on the 27th

Comments are closed.